# SDR DALA2016021901246

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER LONGERON 30 HAS CHIPPED PAINT, POSSIBLE LIGHT CORROSION FRAME BS 908.  REMOVED CORRODED IAW SRM 51-10-04 AT AFT CARGO BS 908, L30. EVALUATED AND FOUND ORIG .093" LOSS .040" REM .053" OUT OF LIMITS IAW SRM 53-00-00 REMOVED,  FABRICATED AND INSTALLED NEW SPLICE IAW SRM 51-41-05 AND DWG NR S940866, REV:Y.
